# SDR CVGA20120515001

- Difficulty date: May 15, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N620GS
- Make and model: Cessna 560XL
- Aircraft serial: 5605053
- Aircraft time: 4,298 hours, 4,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 2500 FT CABIN DOOR LIGHT CAME ON AND LOST PRESSURIZATION.
